| Model Number |
CA461TBT |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Dyspnea (1816)
| Date of Event |
06/08/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging an issue related to a cpap device's sound abatement foam.The patient alleged difficulty breathing/shortness of breath while using the device.Patient also alleged the device will not turn on or function.There is no allegation of serious or permanent harm or injury.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleged difficulty breathing/shortness of breath while using the device.There was no report of patient harm or injury.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.
Additional Manufacturer Narrative
Additional information was received on may 28, 2025 and section h11 should be reported as: the manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer previously received information alleged difficulty breathing/shortness of breath while using the device.There was no report of patient harm or injury.The device was returned to the third party service center for further evaluation.The device was evaluated.There was no mention of visual findings to the external part of the device.The internal aspect of the device was inspected.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed.There were no errors found.The third party service center concludes that they could not confirm the customer's allegation and there was no visible foam degradation.Device was scrapped.Sections d8, d9, h2, h3 and h6 has been updated in this report.